# SDR R61A2019080420804

- Difficulty date: July 22, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 39,459 hours, 23,683 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII LOWER FUSELAGE FR 87 STR 27R-28R HAS CORRODED SHEAR CLIP.   R&R'S SHEAR CLIP PER SRM 51-41-02 AND SRM 51-43-03.
